# SDR YENA2022110101077

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SEVERAL CORROSIONS ON FLOOR STRUCTURE WEB UPPER BTW FR 15-16 AND Y=.-320 TO Y=-930 LH SIDE; REF TOMX WO 2047 NR 00262.  REMOVED AND REPLACED DOUBLE UPPER SURFACE BTW FR 15-16 Y=-320 TO Y=-930 LH SIDE REF SRM 51-41-02 AND 51-42-02.
